Downloads: 20

Files in This Item:
File Description SizeFormat 
JLT_29(2)_493.pdf143.27 kBAdobe PDFView/Open
Title: Semisimple symmetric spaces that do not model any compact manifold
Authors: Morita, Yosuke  kyouindb  KAKEN_id
Author's alias: 森田, 陽介
Keywords: Manifold locally modelled on a homogeneous space
Clifford-Klein form
semisimple symmetric spac
Issue Date: May-2019
Publisher: Heldermann Verlag
Journal title: Journal of Lie Theory
Volume: 29
Issue: 2
Start page: 493
End page: 510
Abstract: In a previous paper, we obtained a cohomological obstruc- tion to the existence of compact manifolds locally modelled on a homo- geneous space. In this paper, we give a classi cation of the semisimple symmetric spaces to which this obstruction is applicable.
Rights: This is the accepted version of an article for publication in 'Journal of Lie Theory'.
URI: http://hdl.handle.net/2433/244316
Related Link: http://www.heldermann.de/JLT/JLT29/JLT292/jlt29023.htm
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.